Abstract and Applied Analysis

The topological degree method for equations of the Navier-Stokes type

V. T. Dmitrienko and V. G. Zvyagin

Full-text: Open access

Abstract

We obtain results of existence of weak solutions in the Hopf sense of the initial-boundary value problem for the generalized Navier-Stokes equations containing perturbations of retarded type. The degree theory for maps Ag, where A is invertible and g is 𝒜-condensing, is used.

Article information

Source
Abstr. Appl. Anal., Volume 2, Number 1-2 (1997), 1-45.

Dates
First available in Project Euclid: 7 April 2003

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1049737241

Digital Object Identifier
doi:10.1155/S1085337597000250

Mathematical Reviews number (MathSciNet)
MR1604228

Zentralblatt MATH identifier
0991.47052

Subjects
Primary: 47H17

Keywords
Weak solutions Navier-Stokes equations a priori estimates degree theory $\mathcal{A}$-condensing perturbations

Citation

Dmitrienko, V. T.; Zvyagin, V. G. The topological degree method for equations of the Navier-Stokes type. Abstr. Appl. Anal. 2 (1997), no. 1-2, 1--45. doi:10.1155/S1085337597000250. https://projecteuclid.org/euclid.aaa/1049737241


Export citation